# SDR C77A2020031000024

- Difficulty date: March 10, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 13,530 hours, 8,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON THE LH INBOARD SEAT TRACK BETWEEN FR19-20 (P/N 170-03264-001). REFERENCE ETD2020-170-008336 FIGURE 1, FOR THE DAMAGE LOCATIONS AND DIMENSIONS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2020-170-008336, WHICH ALLOW THE AREAS TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WO # 2819309313.
